Erectile Dysfunction Home > Yohimbe Overdose
If you take too much yohimbe, you may experience an irregular heart rhythm, memory loss, or anxiety. However, it is not exactly known what to expect from an overdose on yohimbe. If a yohimbe overdose occurs, treatment may include pumping the stomach, administering certain medications, and providing supportive care (treating the symptoms that occur as a result of the overdose).
An Overview of a Yohimbe OverdoseYohimbe is an herbal supplement that is often used for a variety of purposes (although it is most often used for sexual enhancement). It is not known what exactly to expect with a yohimbe overdose, although the effects will likely vary, depending on the yohimbe dosage and other factors.
Symptoms of a Yohimbe OverdoseEven though yohimbe is a natural substance, it is possible to take too much of this herb. In the few reported cases of a yohimbe overdose, the following overdose symptoms were reported:
- An irregular heart rhythm (arrhythmia)
- Memory loss
- A rapid heart rate (tachycardia)
- High blood pressure (hypertension)